# SDR CALA2025101410044

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 54,159 hours, 19,604 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERG. SLIDE HAS MORE MATERIAL EXPOSED THAN USU AL. RESECURED MATERIAL ON MAIN CABIN DOOR SLIDE AS REQUIRED. ADD EMP: U422054
